uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
A note on the periodic orbits of a kind of Duffing equations
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics.
2013 (English)In: Applied Mathematics and Computation, ISSN 0096-3003, E-ISSN 1873-5649, Vol. 219, no 15, 8358-8365 p.Article in journal (Refereed) Published
Abstract [en]

We study the periodic orbits of the modified Duffing differential equation (y) over dot + ay - epsilon y(3) = epsilon h(y, (y) over dot) with a > 0, epsilon a small parameter and h a C-2 function in its variables.

Place, publisher, year, edition, pages
2013. Vol. 219, no 15, 8358-8365 p.
Keyword [en]
Periodic orbit, Duffing differential equation, Averaging theory
National Category
Natural Sciences
URN: urn:nbn:se:uu:diva-200810DOI: 10.1016/j.amc.2012.11.087ISI: 000318051700040OAI: oai:DiVA.org:uu-200810DiVA: diva2:625142
Available from: 2013-06-04 Created: 2013-06-04 Last updated: 2013-06-04Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Rodrigues, Ana
By organisation
Department of Mathematics
In the same journal
Applied Mathematics and Computation
Natural Sciences

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 176 hits
ReferencesLink to record
Permanent link

Direct link